# SDR FDEA201105201894

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 311N504338
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 PYLON MID BULKHEAD RT FWD SIDE LOWER FLANGE AT PP STA 174.30 FOUND WITH SHIMS MIGRATION.  REPAIRED IAW SRM 54-50-90, REV 102, REPAIR 7. REPAIR IS CLASSIFIED AS MAJOR.
